# SDR MASA200601347

- Difficulty date: May 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 8,222 hours, 6,181 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6550 LAS - LT AFT EMER DOOR CTN MSG AFTER LANDING.  MX RESEATED EMER DOOR.  NO FURTHER ACTION NEEDED.
